# SDR ASOA2019100498102

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 41,061 hours, 31,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY EXIT LIGHT AT FWD STEP BELOW COCKPIT WILL NOT ILLUMINATE. MX REMOVED AND INSPECTED WIRES TO LIGHT ASSEMBLY AND FOUND VOLTAGE AT SPLICE AND REINSTALLED EXIT LIGHT ASSEMBLY WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
